# SDR N6WA2025011903

- Difficulty date: January 17, 2025
- Submitted: January 19, 2025
- Operation: Air carrier
- Aircraft: N537GJ
- Make and model: Cndair CL6002C11
- Aircraft serial: 10237
- Aircraft time: 44,118 hours, 31,804 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: SH670312122U
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 25R HAS CORROSION AT FS295-FS310. REPLACED STRINGER 25R BETWEEN FS280-FS333 IAW CRJ SRM 51-42-06.
